# SDR CALA2016011200048

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 54,906 hours, 18,688 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653615
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED AT RADIUS FROM HORIZONTAL BEAM TO VERTICAL FLANGE, ABOVE TORQUE BOX AT FWD INBD TORQUE BOX MOUNT BOLT, VIEW WITH DOOR CLOSED, BELOW WINDOW.  REPAIRED R1 DOOR HORIZONTAL BEAM, PN 141A6536-15, IAW ECRA 5 210-02684 STEP 13.  R & R THE REPAIRED R1, FWD GALLEY DOOR BEAM ON OR BEFORE 11 JAN 2018.
